# SDR DALA2024080507778

- Difficulty date: August 4, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,788 hours, 31,312 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3726 -ATO- APPROX. 120KTS DUE TO LEFT AFT DOOR INDICATION DURING TAKEOFF. CORRECTIVE ACTION: CHECKED DOOR RIG, NO TROUBLE FOUND. ADJUSTED L2 DOOR INDICATION SENSOR. OPS CHECKS GOOD.
